| Model Number |
VTICM512.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6: unk.H6: work order search: no similar complaints within associated lots were found.Manufacturer narrative: secondary surgical intervention to replace and reposition the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation, the patient experienced lens rotation not associated to a low vault.Repositioning did not resolve the issue.The lens was later exchanged for a longer length lens and the problem was resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
H3: product evaluation: lens was returned in liquid with residu/debris on the product within a microcentrifuge vial.Visual inspection found no visable damage to the lens.Dimensional inspection found lens to be manufactured within specifications.Claim# (b)(4).